Volume 20, Issue 7, July 1990

ISSN: 0015-9018 (Print) 1572-9516 (Online)

In this issue (11 articles)

  1. No Access

    Part III. Invited Papers Dedicated To The Memory of Charles H. Randall (1928–1987)

    Photo of Charles H. Randall

    Page i
  2. No Access

    Part III. Invited Papers Dedicated To The Memory of Charles H. Randall (1928–1987)

    On the quantum theory of sequential measurements

    Paul Busch, Gianni Cassinelli, Pekka J. Lahti Pages 757-775
  3. No Access

    Part III. Invited Papers Dedicated To The Memory Of Charles H. Randall (1928–1987)

    Maximum likelihood estimation on generalized sample spaces: An alternative resolution of Simpson's paradox

    Matthias P. Kläy, David J. Foulis Pages 777-799
  4. No Access

    Part III. Invited Papers Dedicated To The Memory Of Charles H. Randall (1928–1987)

    Quantum measure spaces

    G. Kalmbach Pages 801-821
  5. No Access

    Part III. Invited Papers Dedicated To The Memory Of Charles H. Randall (1928–1987)

    Stochastic quantum mechanics viewed from the language of manuals

    F. E. Schroeck Jr., D. J. Foulis Pages 823-858
  6. No Access

    Part III. Invited Papers Dedicated To The Memory Of Charles H. Randall (1928–1987)

    On conditional probability in GL spaces

    C. Martin Edwards, Gottfried T. Rüttimann Pages 859-872
  7. No Access

    Part III. Invited Papers Dedicated To The Memory Of Charles H. Randall (1928–1987)

    The baker's transformation is not embeddable

    B. Schweizer, A. Sklar Pages 873-879
  8. No Access

    Part III. Invited Papers Dedicated To The Memory Of Charles H. Randall (1928–1987)

    Generalized urn models

    Ron Wright Pages 881-903
  9. No Access

    Part III. Invited Papers Dedicated To The Memory Of Charles H. Randall (1928–1987)

    Operational logics and the Hahn-Jordan property

    Yewande Olubummo, Thurlow A. Cook Pages 905-913
  10. No Access

    Part III. Invited Papers Dedicated To The Memory Of Charles H. Randall (1928–1987)

    Sites and tours in orthoalgebras and orthomodular lattices

    Richard J. Greechie Pages 915-923
  11. No Access

    Announcement

    Publications of Charles H. Randall

    Pages 925-927